Free
Pain Medicine  |   March 1990
Methylprednisolone Acetate Does Not Cause Inflammatory Changes in the Epidural Space
Author Affiliations & Notes
  • Roger S. Cicala, M.D.
    *
  • Robert Turner, M.D.
  • Edward Moran, B.S.
  • Russell Henley, M.D.
    §
  • Richard Wong, H.T.
  • James Evans, Ph.D.
    **
  • *Assistant Professor of Anesthesiology.
  • †Resident Physician, Department of Anesthesiology.
  • ‡Medical Student Research Assistant, Department of Anesthesiology.
  • §Instructor, Department of Anesthesiology.
  • ¶Chief Histotechnologist, Department of Pathology.
  • **Assistant Professor of Anatomy.
Article Information
Pain Medicine
Pain Medicine   |   March 1990
Methylprednisolone Acetate Does Not Cause Inflammatory Changes in the Epidural Space
Anesthesiology 3 1990, Vol.72, 556-558. doi:
Anesthesiology 3 1990, Vol.72, 556-558. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large